On Analytic Self -Mappings of Riemann Surfaces II.

James A. Jenkins; Nobuyuki Suita

Mathematische Annalen (1974)

  • Volume: 209, page 109-116
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jenkins, James A., and Suita, Nobuyuki. "On Analytic Self -Mappings of Riemann Surfaces II.." Mathematische Annalen 209 (1974): 109-116. <http://eudml.org/doc/162589>.

author = {Jenkins, James A., Suita, Nobuyuki},
journal = {Mathematische Annalen},
pages = {109-116},
title = {On Analytic Self -Mappings of Riemann Surfaces II.},
url = {http://eudml.org/doc/162589},
volume = {209},
year = {1974},

AU - Jenkins, James A.
AU - Suita, Nobuyuki
TI - On Analytic Self -Mappings of Riemann Surfaces II.
JO - Mathematische Annalen
PY - 1974
VL - 209
SP - 109
EP - 116
UR - http://eudml.org/doc/162589
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.